# SDR REXA2015102900991

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 19,732 hours, 12,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIREN INOPERATIVE.  INSTALLED NEW SERVICEABLE MEGA PHONE A3-06-1402 IAW TASK CARD EE 900.
